Fluctuation unpinning of the dislocation from a harmonically oscillating obstacle
Doklady Akademii Nauk, Tome 266 (1982) no. 1, pp. 82-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_1_a17,
author = {R. A. Vardanyan and V. Ya. Kravchenko},
title = {Fluctuation unpinning of the dislocation from a harmonically oscillating obstacle},
journal = {Doklady Akademii Nauk},
pages = {82--85},
year = {1982},
volume = {266},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_1_a17/}
}
TY - JOUR AU - R. A. Vardanyan AU - V. Ya. Kravchenko TI - Fluctuation unpinning of the dislocation from a harmonically oscillating obstacle JO - Doklady Akademii Nauk PY - 1982 SP - 82 EP - 85 VL - 266 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_1_a17/ LA - ru ID - DAN_1982_266_1_a17 ER -
R. A. Vardanyan; V. Ya. Kravchenko. Fluctuation unpinning of the dislocation from a harmonically oscillating obstacle. Doklady Akademii Nauk, Tome 266 (1982) no. 1, pp. 82-85. http://geodesic.mathdoc.fr/item/DAN_1982_266_1_a17/